American Journal of Computational Mathematics

Volume 4, Issue 3 (June 2014)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.67  Citations  h5-index & Ranking

Compact Extrapolation Schemes for a Linear Schrödinger Equation

HTML  Download Download as PDF (Size: 271KB)  PP. 206-212  
DOI: 10.4236/ajcm.2014.43017    4,116 Downloads   4,832 Views  


This paper proposes a kind of compact extrapolation schemes for a linear Schr?dinger equation. The schemes are convergent with fourth-order accuracy both in space and time. Especially, a specific scheme of sixth-order accuracy in space is given. The stability and discrete invariants of the schemes are analyzed. The schemes satisfy discrete conservation laws of original Schr?dinger equation. The numerical example indicates the efficiency of the new schemes.

Cite this paper

Yin, X. (2014) Compact Extrapolation Schemes for a Linear Schrödinger Equation. American Journal of Computational Mathematics, 4, 206-212. doi: 10.4236/ajcm.2014.43017.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.